# SDR V0XD20161129207

- Difficulty date: November 16, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 323,306 hours, 23,966 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD DRAG ANGLE CRACKED WHERE VERTICAL STAB MEETS FUSELAGE.  REPAIRED THE DRAG ANGLE IAW REO 670-55-31-018 REV A
